Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embeddings of a $ p$-adic field and its residue field in their power series rings


Author: Nickolas Heerema
Journal: Proc. Amer. Math. Soc. 14 (1963), 574-580
MSC: Primary 12.45; Secondary 13.93
MathSciNet review: 0151487
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.45, 13.93

Retrieve articles in all journals with MSC: 12.45, 13.93


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0151487-0
PII: S 0002-9939(1963)0151487-0
Article copyright: © Copyright 1963 American Mathematical Society